Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 248, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 15, 2009, 10:48 PM CDT for 11 counties in Oklahoma; Benton County, Washington County, Arkansas. It was in force for 72 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 15, 2009, 10:48 PM CDT (03:48 UTC)
- Expired
- May 16, 2009, 12:00 AM CDT
- In force
- 72 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Benton County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Craig County, OK, Delaware County, OK, Mayes County, OK, Muskogee County, OK, Okmulgee County, OK, Ottawa County, OK, Rogers County, OK, Sequoyah County, OK, Wagoner County, OK
The radar
The Tulsa radar (KINX), 72 km from the middle of the area, began a volume at 03:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 15, 11:00 PM CDT | TSTM WND DMG | Grove, OK | STREET SIGN BLOWN OVER IN GROVE |
| May 15, 11:10 PM CDT | TSTM WND GST 70 | 1 Nw Tahlequah, OK | ESTIMATED OVER 70 MPH. ANEMOMETER ONLY MEASURES TO 70. |
| May 15, 11:35 PM CDT | TSTM WND DMG | Siloam Springs, AR | NUMEROUS TREES DAMAGED BY THE WIND. ONGOING... |
| May 15, 11:40 PM CDT | TSTM WND GST 58 | 5 W Westville, OK | |
| May 15, 11:55 PM CDT | HAIL 0.75 | Rogers, AR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 15, 7:48 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 3.8 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3870 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 888 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 236 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 13.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 160348
SVRTSA
ARC007-143-OKC001-021-035-041-097-101-111-115-131-135-145-160500-
/O.NEW.KTSA.SV.W.0248.090516T0348Z-090516T0500Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1048 PM CDT FRI MAY 15 2009
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA
MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA
WESTERN SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA
ADAIR COUNTY IN NORTHEAST OKLAHOMA
SOUTHEASTERN CRAIG COUNTY IN NORTHEAST OKLAHOMA
DELAWARE COUNTY IN NORTHEAST OKLAHOMA
MAYES COUNTY IN NORTHEAST OKLAHOMA
EASTERN OKMULGEE COUNTY IN NORTHEAST OKLAHOMA
SOUTHEASTERN OTTAWA COUNTY IN NORTHEAST OKLAHOMA
SOUTHEASTERN ROGERS COUNTY IN NORTHEAST OKLAHOMA
WAGONER COUNTY IN NORTHEAST OKLAHOMA
BENTON COUNTY IN NORTHWEST ARKANSAS
WESTERN WASHINGTON COUNTY IN NORTHWEST ARKANSAS
* UNTIL MIDNIGHT CDT
* AT 1048 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL
AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM WYANDOTTE TO LANGLEY TO CHOUTEAU TO 6 MILES
NORTHWEST OF BOYNTON...MOVING SOUTHEAST AT 30 MPH.
* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...DISNEY...
LANGLEY...WYANDOTTE...SALINA...PORTER...SPAVINAW...WAGONER...
CHLOETA...BOYNTON...TAFT...LOCUST GROVE...TULLAHASSEE...GROVE...
ROSE...OKAY...PEGGS...JAY...MUSKOGEE...LEACH...OKTAHA...FORT
GIBSON...HULBERT...TWIN OAKS...KEEFETON...OAKS...KANSAS...
MAYSVILLE...COLCORD...SCRAPER...BRAGGS...TAHLEQUAH...PUMPKIN
CENTER...GRAVETTE...ELDON...DECATUR...PROCTOR...WEST SILOAM
SPRINGS...GENTRY...GORE...WEBBERS FALLS...HIWASSE...SILOAM
SPRINGS...COOKSON...WATTS...CHRISTIE...SPRINGTOWN...TONTITOWN...
CINCINNATI...GREENLAND...FARMINGTON...PRAIRIE GROVE...LINCOLN...
SPRINGDALE...FAYETTEVILLE...GARFIELD...BELLA VISTA...CAVE
SPRINGS...HIGHFILL...GATEWAY...PEA RIDGE...LOWELL...ROGERS...
BENTONVILLE...MARBLE CITY...BRUSHY...VIAN...SALLISAW...WESTVILLE...
BARON...BUNCH...STILWELL AND MARIETTA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3689 9461 3650 9461 3650 9391 3603 9412
3576 9445 3576 9449 3573 9448 3539 9486
3542 9496 3544 9497 3554 9534 3556 9535
3556 9543 3569 9587 3696 9476
TIME...MOT...LOC 0348Z 300DEG 28KT 3684 9472 3647 9505
3611 9537 3572 9571
$$3 follow-up statements
000
WWUS54 KTSA 160417
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1117 PM CDT FRI MAY 15 2009
OKC035-111-131-160427-
/O.CAN.KTSA.SV.W.0248.000000T0000Z-090516T0500Z/
OKMULGEE OK-ROGERS OK-CRAIG OK-
1117 PM CDT FRI MAY 15 2009
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CRAIG...
SOUTHEASTERN ROGERS AND EASTERN OKMULGEE COUNTIES IS CANCELLED...
LAT...LON 3673 9463 3650 9461 3650 9391 3603 9412
3576 9445 3576 9449 3573 9448 3539 9486
3542 9496 3544 9497 3554 9534 3556 9535
3557 9539 3582 9555
TIME...MOT...LOC 0417Z 300DEG 28KT 3648 9463 3619 9472
3598 9505 3560 9528
$$
ARC007-143-OKC001-021-041-097-101-115-135-145-160500-
/O.CON.KTSA.SV.W.0248.000000T0000Z-090516T0500Z/
WASHINGTON AR-BENTON AR-MUSKOGEE OK-WAGONER OK-DELAWARE OK-OTTAWA OK-
ADAIR OK-CHEROKEE OK-SEQUOYAH OK-MAYES OK-
1117 PM CDT FRI MAY 15 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR SOUTHEASTERN MAYES...WESTERN SEQUOYAH...CHEROKEE...ADAIR...
SOUTHEASTERN OTTAWA...DELAWARE...SOUTHEASTERN WAGONER...NORTHEASTERN
MUSKOGEE...BENTON AND WESTERN WASHINGTON COUNTIES...
AT 1117 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MAYSVILLE TO KANSAS TO LOST CITY TO KEEFETON...MOVING
SOUTHEAST AT 30 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...MAYSVILLE...
BRAGGS...PUMPKIN CENTER...CHEROKEE CITY...TAHLEQUAH...SULPHUR
SPRINGS...WEST SILOAM SPRINGS...GRAVETTE...WEBBERS FALLS...BALLARD...
PROCTOR...WATTS...GORE...ELDON...SILOAM SPRINGS...LAKE FRANCIS...
GENTRY...DECATUR...CHRISTIE...FAIRMOUNT...COOKSON...SPRINGTOWN...
HIWASSE...BOX...CINCINNATI...GALLITIN...WESTVILLE...BARON...VIAN...
MILLER...HIGHFILL...WEDINGTON...BELLA VISTA...CENTERTON...SUMMERS...
VAUGHN...MARIETTA...RHEA...ROCKY COMFORT...HEALING SPRINGS...OAK
GROVE...ELM SPRINGS...TONTITOWN...JOHNSON...WHEELER...SAVOY...VINEY
GROVE...GREENLAND...CANEHILL...CLYDE...MORROW...HOGEYE...
FARMINGTON...PRAIRIE GROVE...LINCOLN...SPRINGDALE...FAYETTEVILLE...
GARFIELD...AVOCA...MONTE NE...CAVE SPRINGS...GATEWAY...PEA RIDGE...
LOWELL...ROGERS...BENTONVILLE...HARMON...HILL TOP...WALNUT GROVE...
SHADY GROVE...WALNUT HILL...MARBLE CITY...BRUSHY...MC KEY...
SALLISAW...BUNCH AND STILWELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3673 9463 3650 9461 3650 9391 3603 9412
3576 9445 3576 9449 3573 9448 3539 9486
3542 9496 3544 9497 3554 9534 3556 9535
3557 9539 3582 9555
TIME...MOT...LOC 0417Z 300DEG 28KT 3648 9463 3619 9472
3598 9505 3560 9528
$$000
WWUS54 KTSA 160436
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1136 PM CDT FRI MAY 15 2009
OKC097-145-160440-
/O.CAN.KTSA.SV.W.0248.000000T0000Z-090516T0500Z/
WAGONER OK-MAYES OK-
1136 PM CDT FRI MAY 15 2009
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MAYES AND
SOUTHEASTERN WAGONER COUNTIES IS CANCELLED...
LAT...LON 3603 9412 3576 9445 3576 9449 3573 9448
3539 9486 3544 9497 3554 9534 3582 9527
3586 9523 3588 9525 3591 9524 3650 9461
3650 9391
TIME...MOT...LOC 0430Z 300DEG 28KT 3643 9425 3604 9452
3587 9478 3555 9514
$$
ARC007-143-OKC001-021-041-101-135-160500-
/O.CON.KTSA.SV.W.0248.000000T0000Z-090516T0500Z/
WASHINGTON AR-BENTON AR-MUSKOGEE OK-DELAWARE OK-ADAIR OK-CHEROKEE OK-
SEQUOYAH OK-
1136 PM CDT FRI MAY 15 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR WESTERN SEQUOYAH...CHEROKEE...ADAIR...SOUTHEASTERN DELAWARE...
NORTHEASTERN MUSKOGEE...BENTON AND WESTERN WASHINGTON COUNTIES...
AT 1130 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND WINDS TO 60 MPH. A GUST FRONT OF STRONG TO SEVERE
WINDS WERE LEADING THE STORMS AND WERE LOCATED ALONG A LINE
EXTENDING FROM BELLA VISTA TO WESTVILLE TO LAKE TENKILLER TO FAR
SOUTHEAST MUSKOGEE COUNTY. THUNDERSTORMS WERE WEST OF THIS LINE
ABOUT 10 TO 15 MILES. THE LINE OF STORMS WERE MOVING EAST AT ABOUT
35 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...PEA RIDGE...
BENTONVILLE...FAYETTEVILLE...STILLWELL...AND GORE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3603 9412 3576 9445 3576 9449 3573 9448
3539 9486 3544 9497 3554 9534 3582 9527
3586 9523 3588 9525 3591 9524 3650 9461
3650 9391
TIME...MOT...LOC 0430Z 300DEG 28KT 3643 9425 3604 9452
3587 9478 3555 9514
$$000
WWUS54 KTSA 160447
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1147 PM CDT FRI MAY 15 2009
ARC007-143-OKC001-021-041-101-135-160500-
/O.CON.KTSA.SV.W.0248.000000T0000Z-090516T0500Z/
WASHINGTON AR-BENTON AR-MUSKOGEE OK-DELAWARE OK-ADAIR OK-CHEROKEE OK-
SEQUOYAH OK-
1147 PM CDT FRI MAY 15 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR WESTERN SEQUOYAH...SOUTHEASTERN CHEROKEE...ADAIR...SOUTHEASTERN
DELAWARE...EASTERN MUSKOGEE...BENTON AND WESTERN WASHINGTON
COUNTIES...
AT 1146 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ROGERS TO LINCOLN TO STILWELL TO VIAN...MOVING
SOUTHEAST AT 30 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...VINEY GROVE...
VIAN...WHEELER...HILL TOP...OAK GROVE...LOWELL...MARBLE CITY...
GARFIELD...GATEWAY...WALNUT HILL...PRAIRIE GROVE...CANEHILL...
MORROW...CLYDE...WALNUT GROVE...FARMINGTON...SPRINGDALE...MONTE NE...
MC KEY...JOHNSON...SHADY GROVE...GREENLAND...HOGEYE...FAYETTEVILLE...
BRUSHY AND SALLISAW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DAMAGING WINDS MAY OCCUR WELL AHEAD OF ANY RAIN OR HAIL. DO NOT WAIT
FOR THE SOUND OF THUNDER BEFORE TAKING COVER. SEEK SHELTER
IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3603 9412 3576 9445 3576 9449 3573 9448
3539 9486 3544 9497 3553 9531 3594 9495
3650 9440 3650 9391
TIME...MOT...LOC 0447Z 300DEG 28KT 3636 9411 3597 9438
3580 9464 3548 9500
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 9:39 PM CDT, 1 hour 9 minutes earlier.
Area forecast discussion, May 15, 9:39 PM CDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
939 PM CDT FRI MAY 15 2009
.DISCUSSION...
THE EXPECTED COLD FRONT WAS ENTERING NORTHEAST OKLAHOMA AT
THIS TIME WITH A LINE OF THUNDERSTORMS OCCURRING ALONG AND
AHEAD OF IT. SPRORADIC SEVERE WIND GUSTS HAVE OCCURRED WITH
THE LINE OF THUNDERSTORMS AND EXPECT THIS TO CONTINUE AS THE
THUNDERSTORMS MOVE TO THE EAST AND SOUTHEAST. CURRENT POPS
AND WEATHER IN THE GRIDS AND ZONES APPEAR ON TRACK AT THIS
TIME BUT WILL CONTINUE TO MONITOR FOR POSSIBLE UPDATES.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 1 PM SATURDAY FOR OKZ054-OKZ055-OKZ056-
OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070.
AR...NONE.
&&
SHORT TERM...17
LONG TERM....12Hazardous weather outlook, May 15, 4:57 PM CDT, 5 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 457 PM CDT FRI MAY 15 2009 ARZ001-002-010-011-019-020-029-OKZ049-053>076-161000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 500 PM CDT FRI MAY 15 2009 ...LARGE HAIL AND DAMAGING WINDS LIKELY WITH STORMS TONIGHT... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. TORNADO. RISK...LIMITED. AREA...NORTHWEST OF INTERSTATE 44. ONSET...AFTER 8 PM. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...AFTER 8 PM. AREA AT GREATEST RISK...NORTHEAST OKLAHOMA. FLASH FLOOD. RISK...ELEVATED. AREA...NORTHEAST OKLAHOMA. ONSET...AFTER 8 PM. HEAVY RAIN. RISK...SIGNIFICANT. AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...AFTER 8 PM. DISCUSSION... WIDESPREAD THUNDERSTORMS WILL SPREAD INTO NORTHEAST OKLAHOMA BY MID EVENING IN ASSOCIATION WITH AN APPROACHING COLD FRONT. INSTABILITY REMAINS VERY HIGH AHEAD OF THESE STORMS WHICH WILL SUPPORT SEVERE WEATHER POTENTIAL THROUGH MUCH OF THE EVENING AND OVERNIGHT HOURS. WIND FIELDS ALOFT FAVOR STORMS EVOLVING INTO A LARGE LINE WITH EMBEDDED AREAS OF INTENSE WINDS. THIS EVOLUTION IS UNDERWAY THIS AFTERNOON ACROSS CENTRAL KANSAS INTO NORTHWEST OKLAHOMA...WITH LARGE HAIL ALSO A POSSIBILITY ESPECIALLY OVER NORTHEAST OKLAHOMA. A LIMITED TORNADIC POTENTIAL WILL ALSO EXIST THROUGH THE EVENING HOURS AS THE LINE OF STORMS EVOLVES...WITH THE HIGHEST TORNADO WARNING PROBABILITIES BEING NORTHWEST OF INTERSTATE 44. IN ADDITION TO THE SEVERE WEATHER POTENTIAL...AREAS OF HEAVY RAIN ARE EXPECTED AS THE LINE OF STORMS MOVES THROUGH THE AREA. A FLASH FLOOD WATCH IS IN EFFECT FOR NORTHEAST OKLAHOMA WHERE PREVIOUS HEAVY RAINS HAVE LEFT CONDITIONS FAVORABLE FOR A QUICK TRANSITION TO FLASH FLOODING. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED FOR MUCH OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SATURDAY...THUNDERSTORM POTENTIAL. SUNDAY THROUGH THURSDAY...NO HAZARDS. EXTENDED DISCUSSION... THUNDERSTORMS ARE LIKELY TO BE ONGOING EARLY SATURDAY AS THE LARGE THUNDERSTORM COMPLEX PUSHES THROUGH THE AREA. THUNDERSTORM CHANCES ARE EXPECTED TO DECREASE BY SATURDAY AFTERNOON AS DRIER AIR MOVES INTO THE AREA BEHIND A COLD FRONT. THIS WILL MARK THE BEGINNING OF A DRY PERIOD WHICH WILL LAST THROUGH MUCH OF NEXT WEEK. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Local storm report, May 15, 9:18 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
918 PM CDT FRI MAY 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0907 PM TSTM WND GST BARTLESVILLE 36.75N 95.98W
05/15/2009 M63 MPH WASHINGTON OK ASOS
&&
SFPLocal storm report, May 15, 10:06 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1006 PM CDT FRI MAY 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1002 PM HAIL MILFAY 35.76N 96.57W
05/15/2009 E0.88 INCH CREEK OK EMERGENCY MNGR
&&
SFPLocal storm report, May 15, 10:12 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1012 PM CDT FRI MAY 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM TSTM WND GST 2 NE VERDIGRIS 36.26N 95.67W
05/15/2009 E65 MPH ROGERS OK AMATEUR RADIO
ROAD SIGN BLOWN DOWN
&&
SFPLocal storm report, May 15, 10:31 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1031 PM CDT FRI MAY 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM HAIL 4 E CHELSEA 36.54N 95.36W
05/15/2009 E0.75 INCH ROGERS OK PUBLIC
&&
MATLocal storm report, May 15, 10:38 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1038 PM CDT FRI MAY 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM TSTM WND GST ADAIR 36.44N 95.27W
05/15/2009 M59 MPH MAYES OK EMERGENCY MNGR
HANDHELD ANEMOMETER
&&
SAALocal storm report, May 15, 10:43 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1043 PM CDT FRI MAY 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1012 PM TSTM WND GST CENTRALIA 36.80N 95.35W
05/15/2009 E60 MPH CRAIG OK PUBLIC
&&
SAAThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 15, 7:42 PM CDT | Special Weather Statement | TSA | Pawnee | 78 min |
| May 15, 8:02 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 58 min |
| May 15, 8:33 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Nowata, Osage, Pawnee, Washington | 72 min |
| May 15, 9:03 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Creek, Mayes, Nowata, Okfuskee, Okmulgee and 7 more | 72 min |
| May 15, 10:05 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Craig, Creek, Delaware, Mayes, Muskogee and 5 more | 70 min |
| May 15, 11:57 PM CDT | Severe Thunderstorm Warning | TSA | Adair | 63 min |
| May 16, 12:10 AM CDT | Special Weather Statement | TSA | Haskell, Pittsburg, Sequoyah | 50 min |
| May 16, 12:22 AM CDT | Special Weather Statement | TSA | LeFlore | 53 min |
| May 16, 12:26 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore | 49 min |
| May 16, 12:46 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, McIntosh, Pittsburg | 44 min |
| May 16, 12:57 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 63 min |
| May 16, 1:09 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 66 min |
| May 16, 1:18 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore | 42 min |
| May 16, 2:21 AM CDT | Areal Flood Advisory | TSA | Latimer, LeFlore | 54 min |
| May 16, 2:21 AM CDT | Special Weather Statement | TSA | LeFlore | 24 min |
| May 16, 2:35 AM CDT | Special Weather Statement | TSA | Choctaw | 25 min |
| May 16, 2:39 AM CDT | Special Weather Statement | TSA | LeFlore | 36 min |
| May 15, 11:44 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll, Madison, Washington | 76 min |
| May 16, 12:30 AM CDT | Special Weather Statement | TSA | Sebastian | 30 min |
| May 16, 1:04 AM CDT | Severe Thunderstorm Warning | TSA | Franklin | 27 min |
| May 16, 1:22 AM CDT | Special Weather Statement | TSA | Franklin | 23 min |
| May 16, 1:37 AM CDT | Severe Thunderstorm Warning | TSA | Franklin, Sebastian | 30 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2009Severe Thunderstorm Warnings in Arkansas, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.